# SDR FDEA201507162247

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 577 hours, 12,657 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77761
- Condition: Corroded
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BAY BILGE AREA LONGERON 48R, FOUND CORRODED BS 1681 - 1701.  REPAIRED IAW EA 1-5310-T0318913 PART 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
